| Model Number |
ENF-VH |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the videoscope which is an olympus asset with no reported complaint.During evaluation, the a-rubber was found to be missing.There was no patient involvement.
Additional Manufacturer Narrative
B3: olympus detected the issue during the device servicing; therefore, there is no information regarding the customer reported event date.The device was returned to olympus for inspection.Based on the results of the investigation, the probable cause of this complaint is expected or random component failure resulting from physical stress, with no design or manufacturing issue identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.